CAN CITALOPRAM GIVE INTENSE TIREDNESS

I am taking Citalopram 10mg for 20days now, I had good nights sleep straight through as always these days. But I got up at 7am and by 11am is was like I was being forced to sleep my eyes got very, very heavy and no energy in by body, and still like this but fighting it. I cant understand this when I slept well. I do take the tablet at 9am so am wondering if this wrong.

Bonnie

xx

11 Replies

oldestnewest
  • They did the same to me but the GP said it would subside , but typical me I could not stand the feeling so came of them trying to do it alone if the headaches would go I would get by the anxiety and depression seem to have lifted but the headaches hold me back Take Care

  • Thank you I may stop them as I have now got a burning to my left shoulder and back its very uncomfortable also its very hot to the touch/

    Bonnie

    xxx

  • Well don't let me tell you I am not medically trained and we are all different I have a friend who swears by them.

  • I was spot on with mine until my recent episode, I'm absolutely shattered with the new ones I'm on. Plus I don't think they are working xxx

  • What are you taking now and how long have you been taking them for? And has that rude doc rang you back?

    Love

    Bonnie

    xxx

  • I'm taking 80mg propranolol once a day in the morning, I can take another if I get bad! Only done it twice. 75mg dosulepin once at night. I've been taking them for a about 3mths for a while with citralopram whilst I came off it. I felt ok while I was taking all 3! Came off citralopram 10mg suddenly and have felt dreadful ever since. Except for the tiredness which is constant even though I sleep like a log!

    No the Dr hasn't rung back I have to ring again in about 10mins it's not doing me any good. Xxx

  • I have tiredness today, Should have come off the Citalopram slowly winter, it will come out of your system. Ring again and if you don't get him again today don't tolerate it. You don't need the docs of all people adding more stress that is not fair to you. I hope you feel better soon.

    Bonnie

    xxx

  • Why not try taking it at 8 or sumthing like that at night might help I use to do that helped a bit :-) x

  • Thank you Stacey:;-) i have decided today to change it to see if it makes a difference. Instead of taking it at 9am tomorrow i am going to leave it and take it after tea which will be around 7.30pm tomorrow night.

    Bonnie

    x

  • I was warned that taking them could affect how tired you were - so I took them at an appropriate time but I can't say I had bad symptoms.

    Suffering from anxiety can also make you exhausted as you're burning adrenaline constantly. Could this be contributing?

    x

  • Hi. Not a problem glad to help if I can ! That sounds a better time to take them at least u can go to sleep when u start to feel tired then. U might not see a change for a day or so just till ya body gets use to the new time u take them. Take care :-) x

You may also like...